



ANNUAL EVENT N°3

Date: March 14th to 16th, 2023 **Location:** Golden Bay Beach Hotel, Dhekelia Rd, Larnaca (Cyprus)

| Day 1 – Tuesday 14 th March | | | |
|--|---|---------------------|--|
| Introduction | | | |
| 08:30-09.00 | Welcoming and introduction | Les Etoiles Hall | |
| Plenary Session | | | |
| 09.00-10.30 | Gérard Bruno (IAEA – online) – Artemis missions services – 15' Saïda Ensgtröm (VATTENFALL) – The role of scientists in stakeholder involvement - 15' Csilla Pesznyak (ENEN) – ENEN's missions, ENEN2plus project – 15' Allison Macfarlane (The University of British Columbia - online) – Fuel cycle and advanced reactors - Emerging issues in radwaste management – 15' 30' Q&A | Les Etoiles Hall | |
| Break – 30 min | | | |
| 11.00-12.30 | Panel Session - The benefits of joint programming Hans Forsström – EURAD joint programming – 15' Ole Kastbjerg Nielsen (DEKOM) – Shared solutions, needs and challenges for SIMS – 15' Manuel Martin Ramos (JRC) – Taxonomy – 15' Valéry Detilleux (Bel V) – EURAD Strategic Research Agenda – 15' 30' Q&A | Les Etoiles Hall | |
| Lunch – 1 hour 30 min | | | |
| 14.00-17.00 | Look into the future – "Students session" Welcome, objectives and agenda PREDIS Students' presentations EURAD Students' presentations Panel discussion: students meet the experts | Les Etoiles Hall | |
| 17.30-19.30 | Guided tour of Larnaca | | |
| 20.00 | Social dinner | | |

| Day 2 – Wednesday 15 th March | | | |
|--|---|-------------------------------|--|
| Parallel breakout sessions – Cross-cutting work in EURAD | | | |
| 09.00-13.00 | Innovation – How can science, technology, knowledge management, civil society, contribute to innovate in radioactive waste management? (Session 1) | Les Etoiles Hall | |
| | Improving cross-border cooperation - How can more advanced and early-stage programs work together towards a common goal? (Session 2) | Venus Conference Room | |
| | Building competencies – Address generational gap and knowledge management (Session 3) | Minerva Conference Room | |
| Lunch - 1 hour | | | |
| Parallel sessions – Technical results / projects | | | |
| 14.00 -16.00 | Waste Acceptance Criteria (ROUTES and PREDIS) (Topical session 1) | Les Etoiles Hall | |
| | Data (MODATS and DONUT) (Topical session 2) | Minerva Conference Room | |
| | Migration (CORI and FUTURE) (Topical session 3) | Venus Conference Room | |
| Break – 30 min | | | |
| 16.30-18.30 | Uncertainties (UMAN and DONUT) (Topical session 4) | Venus Conference Room | |
| | Repository evolution due to radionuclides, heat and gas (GAS, HITEC and SFC) (Topical session 5) | Minerva Conference Room | |
| | Chemistry and microbio (ACED, ConCorD and MAGIC) (Topical session 6) | Les Etoiles Hall | |



ANNUAL EVENT N°3 Detailed agenda

Day 3 - Thursday 16th March Plenary – Technical results / project Les Etoiles Knowledge Management (SoK, Guidance and Training and mobility) 08.30-10.00 Hall (Topical session 7) Break - 20 min Plenary Session- Spotlight on cutting-edge science Overview of issues related to challenging wastes - Virginie Wasselin / 10.20-10.30 Mélanie Maitre (ANDRA) Mechanistic understanding of gas transport in porous clay materials from 10.35-10.45 molecular scale and mesoscale points of view-Jerry Peprah Owusu (PSI) On the estimation of nuclide inventory and decay heat: a review from the 10.50-11.00 EURAD WP8 SFC - Dimitri Rochman (PSI) Core shell materials for the sealing of ceramics canisters by microwave 11.05-11.15 processing - Rita De Cassia Costa Dias (EMSE) Les Etoiles Hall Retention of redox sensitive radionuclides Tc and Se on Fe-bearing lay 11.20-11.30 minerals - Yanting Qian (PSI/BRGM) Characterization of thermo-hydro-mechanical properties of Wyoming sodium 11.35-11.45 bentonite using X-ray imaging – Arttu Miettinen (University of Jyväskylä) A coupled chemo-mechanical approach to model the appearance and 11.50-12.00 propagation of cracks during the carbonation of cementitious materials -Nicolas Seigneur (Mines Paris) 12.05-12.30 Exchanges with the speakers Lunch – 1 hour 30 minutes Les Etoiles 14.00-15.00 Concluding session of the breakouts Hall Les Etoiles 15.00-15.30 **Closing remarks** Hall